# SDR AWXA9500155

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 654587545
- Condition: Corroded
- Location: R1 Door
- Part time: 30,225 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING C10 INSPECTION, FOUND R1 DOOR THRESHOLD CHORD CORRODED BEYOND CLEAN UP LIMITS.  REMOVED AND REPLACED CHORD PER BOEING SRM 51-30-2.  TOTAL CYCLES 18333.  (W)
